Rectangular billiard in the presence of a flux line

Date, G. ; Jain, S. R. ; Murthy, M. V. N. (1995) Rectangular billiard in the presence of a flux line Physical Review E, 51 (1). pp. 198-203. ISSN 1063-651X

Full text not available from this repository.

Official URL:

Related URL:


We analyze the quantum spectrum of a rectangular billiard coupled to flux line. The nearest neighbor spacing distribution shows a transition from Poisson to almost Wigner distribution as the flux parameter is varied even though classically the system remains pseudointegrable and nonchaotic. In fact, the level statistics do not display any generic behavior. The calculations presented here are simple and avoid the complexity involved in modeling the singular quantum billiard problem.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:25544
Deposited On:06 Dec 2010 13:14
Last Modified:09 Jun 2011 10:57

Repository Staff Only: item control page